# SDR UF6A990936

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: JD275J0036010
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE RIGHT FLAP IS DENTED AT STATION 246.63.  MAINTENANCE REPAIRED DAMAGE BY FABRICATION OF PATCH.  ALL WORK WAS DONE IAW BAE ATP SRM 57-60-01.  (M)
